# SDR HAEA200700203

- Difficulty date: December 7, 2007
- Submitted: December 10, 2007
- Operation: Air carrier
- Aircraft: N977TW
- Make and model: Amd FALCON
- Aircraft serial: 13
- Aircraft time: 35,162 hours, 28,718 cycles
- Engine: Ge CF7002D2
- Engine time: 12,969 hours, 10,022 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF7002D2
- Part serial: 304319B
- Condition: Fod
- Location: Right
- Part time: 12,969 hours, 10,022 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, R, J
- Precautionary procedure: A

## Discrepancy

DEPARTED BIS CLIMBING THROUGH 3000 FT, RT ENGINE LOST POWER. CREW REQUESTED VECTOR TO RETURN TO BLOCKS. ON DECENT RT ENGINE POWER WAS AVAILABLE. AIRCRAFT LANDED WITH OUT INCIDENT. RT ENGINE FOD'D DUE TO ICE INGESTION AND REQUIRES ENGINE CHANGE. [CLOSED]
